# SDR DALA2019052003083

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 13,954 hours, 1,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOST OUTBOARD FIXED FLAP TRACK FAIRING COVER MISSING. INSTALLED HIGH SPEED TAPE AND DEFERRED UNTIL COVER IS AVAILABLE TO REPLACE. LP5438740
